MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent difficulty removal and stent dislodgement occurred resulting to a surgical intervention.The target lesion was located in iliac artery.A 7.0x60x135 cm express ld biliary stent was advanced but failed to cross the lesion.However, when tried to remove the device, the sheath was pulled out accidentally and the procedure was aborted.A week later, the patient was brought back to deploy the stent again but under fluoroscopy, it was noticed that the undeployed stent had come off the balloon and was still in the patient at the groin.The patient was then sent to another hospital for surgical removal.No further patient complications were reported.
 
Event or Problem Description
It was reported that stent difficulty removal and stent dislodgement occurred resulting to a surgical intervention.The target lesion was located in iliac artery.A 7.0x60x135 cm express ld biliary stent was advanced but failed to cross the lesion.However, when tried to remove the device, the sheath was pulled out accidentally and the procedure was aborted.A week later, the patient was brought back to deploy the stent again but under fluoroscopy, it was noticed that the undeployed stent had come off the balloon and was still in the patient at the groin.The patient was then sent to another hospital for surgical removal.No further patient complications were reported.It was further reported that the target lesion was 90% stenosed and patient required surgery to remove the stent and repair the artery.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key14570024
Report Number2134265-2022-05601
Device Sequence Number6146909
Product Code NIO
UDI-Device Identifier08714729392453
UDI-Public08714729392453
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2022
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0024326455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/10/2022
Supplement Date Received by Manufacturer06/29/2022
Initial Report FDA Received Date06/01/2022
Supplement Report FDA Received Date07/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown